# SDR ASAA2024120954493

- Difficulty date: December 9, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 58,210 hours, 17,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 814A658081
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED CARGO FLOOR BOARD, LH SIDE ON REMOVAL DURING WIRE TROUBLESHOOTING FOR TSR 716838 FLOOR PANEL AT STATION 727A-10. GROUNDED - YES. FABRICATED NEW  FLOOR BOARD PANEL FROM BOEING DWG 146A5810 SHEET 71 AND 814A6580 SHEET 18. INSTALLED NEW FABRICATED PANEL.
